# SDR SIMA20150409008

- Difficulty date: April 9, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 37,754 hours, 34,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT, CRADLE SHOWS EVIDENCE OF BEING BURNED, TOP & BOTTOM CAP O RINGS ARE DAMAGED.  R & R AFT CABIN FLASHLIGHT IAW AMM 33-50-16.  FNC GOOD.
